# SDR SWAA000683

- Difficulty date: April 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,078 hours, 61,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 657463
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED -C4- CHECK,  FOUND AFT SERVICE DOOR EVACUATION SLIDE GIRT BAR FLOOR ATTACH BRACKETS LOOSE.         SECURED BRACKETS PER MM.
